Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has rash and swollen gums. Taking Prednisone. Advice?

My daughter is 2 years old. She was given amoxicillin and on her 6th day had what I thought was an allergic reaction to it. She was seen by her doctor, and given prednisone . She is 3 Days into the pred (5day dose) and she still has the rash . The rash has faded a small amount, but she will randomly get blotches on her legs, abd, and face. Also her gums are (and had been since the reaction) red and swollen... Please help?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
Do not panic.
Your child should be on antiallergics as well.
For the rashes use lactocalamine lotion.
Your child should be OK in a few days.
Give your child lots of fluids and rest.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor